# SDR ABXA9900794

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: MP701
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST.  REPLACED EMERGENCY LIGHTING 5 AMP CIRCUIT BREAKER IAW DC9 MM 33-53, OPS CHECKED GOOD.
